RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Indian J. Pure Appl. Math., 2016, Volume 47, Issue 4, Pages 603–615 (Mi ijpam2)  

An extreme values of the function S(T) in short intervals

Maxim Aleksandrovich Korolev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-33080


DOI: https://doi.org/10.1007/s13226-016-0205-4


Bibliographic databases:

ArXiv: 1302.0352
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ijpam2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019